# SDR SWAA2022022157458

- Difficulty date: January 2, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SERVICE DOOR COVER EMERGENCY LIGHT EXIT AT AFT GALLEY AREA (1 EA) 2022-15476 / [01] REPLACED SERVICE DOOR COVER EMERGENCY LIGHT EXIT AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-801 P/N USED:82000-37709;[02] REPLACED SERVICE DOOR COVER EMERGENCY LIGHT EXIT AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-801 P/N USED:82000-37709
